# SDR HEEA073193

- Difficulty date: May 31, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 6300 · Main Rotor Drive System
- Part: Seal
- Part number: 212340100103
- Condition: Defective
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTS FOUND ON SEAL LIP.
